| Model Number |
407453 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One 8.5f swartz braided introducer sheath and dilator were received for evaluation.Resistance was noted near the distal end of the dilator when a brk needle/stylet assembly from current inventory was advanced through the returned dilator and sheath.The dilator tubing was cut lengthwise and a build-up of skived material was noted at the distal end of the dilator.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the needle insertion difficulty is consistent with skiving.The cause of the skiving remains unknown.
Event or Problem Description
This report is to advise of skiving found during investigation.During the during the left sided atypical flutter procedure, when attempting transseptal puncture in the left atrium, it was noted that the needle could not be inserted into the sheath.The sheath was exchanged, and the procedure was completed with no adverse consequences to the patient.